Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.
I think I too too much Ibuprofen..?
can this cause some damage? Am I risking my life while taking the medication?
I believe I took over 1500mg today and I am not feeling well... could that be the reason?
- 6 years agoFavorite Answer
Ibuprofen is a NSAID drug and works by decreasing hormones that causes pain and inflammation in the body. It is also used in case of fever and pain, inflammation caused by toothache, headache, menstrual cramps, back pain or minor injuries.
This medication can be used by adults and children as well who are at least six months old. Ibuprofen can increase chances of heart attacks so if you have gone through any type of heart surgery you are not suggested to take it. It can also cause intestinal bleeding and can prove fatal. You should never overdose it because it can damage intestine and stomach.
The maximum dosage you should take within a day is 1200MG. As you said you took over the maximum dosage today, I would suggest you to call a doctor immediately so there would be no side effect. Be careful next time please.
- JenniferLv 45 years ago
taking too much ibuprofen is bad for your stomach,but you should be fine - just fill up your stomach with food. the maximum dose adults are supposed to take is 800, and in the US they tend to exaggerate a bit about what is "safe," so 1200 mgs really won't do anything to you. just be careful not to do it again, of course!